# SDR FDEA201505201544

- Difficulty date: May 20, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 550 hours, 35,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SUPPORT PLATE AT BS 1680 FOUND CORROSION ON DECK PLATE RBL 12 TO LBL 12.  CUT OUT DAMAGED AREA IAW SRM 53-60-51-2R FIG 201.  FABRICATED REPAIR IAW SRM 53-60-51-2R.  INSTALLED REPAIR IAW SRM 53-60-51-2R.
